Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nodal quintic threefolds and nodal octic surfaces


Author: Ciprian Borcea
Journal: Proc. Amer. Math. Soc. 109 (1990), 627-635
MSC: Primary 14J30; Secondary 14J25
MathSciNet review: 1021895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relation between the nodes and the defect of nodal quintic threefolds or double solids ramified over nodal octic surfaces has implications on the existence of such varieties with fewer nodes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J30, 14J25

Retrieve articles in all journals with MSC: 14J30, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1021895-0
Article copyright: © Copyright 1990 American Mathematical Society